# SDR ASMF200505031

- Difficulty date: May 30, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,307 hours, 29,261 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servo Valve
- Part number: 392491
- Part serial: 3660ABC
- Condition: Failed
- Location: Lt Side
- Part time: 10,811 hours, 7,220 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING, AFTER AUTO BRAKES WERE ARMED TO TAKEOFF, ALL THE ANTISKID LIGHTS TURNED ON AND THE CIRCUIT BREAKERS POPPED OUT. TECH REMOVED AND INSTALLED THE AUTO BRAKE BOX AND DURING BRAKE VALVES CHECK WAS DETECTED THAT WHEN THE LT EXTERNAL VALVE WAS DISCONNECTED THE EXTERNAL THE LIGHT TURNED ON. LT DUAL SERVO VALVE WAS REPLACED IAW MM 32-43-03, TESTED CORRECT. AIRCRAFT WAS SENT FERRY IAW MGM 4-14-1 WITH ANTI-SKID SYSTEM INOPERATIVE.  WIRING WAS CHECKED FROM ANTI-SKID CONTROL TO CONTROL VALVE IAW WDM 32-41-00 AND TESTS WERE PERFORMED IAW MM 32-43-00, ALL CORRECT.
